# SDR SIMA20250630002

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 23,546 hours, 15,917 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2313M5884
- Condition: Failed
- Location: Converter
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SHORT FINAL CA WIPER GOT STUCK, POSSIBLE BURNING SMELL. CMH PERFORMED WORKSCOPE AND DID NOT DETECT ANY BURNING OR OTHER ODORS. RAR WINDSHIELD WIPER MOTOR UNIT IAW AMM 30-41-01/400. RAR WIPER BLADE IAW AMM 30-41-04/400. NO DEFECTS NOTED. OPS CHECKS GOOD.TRIAD GROUP DISCUSSED STEPS TAKEN / TRIAD WAS RELEASED IMMEDIATELY AFTER THE 0700 MTX MEETING BY THE TRIAD GROUP. NO BURNING SMELL NOTED IAW FIM TASKS 21-20-00-810-801-A.
